8 doctors weighed in:

Since starting prevacid, (lansoprazole) I have retinal floaters. Are they related?

8 doctors weighed in
Dr. Robert Chang
Ophthalmology
4 doctors agree

In brief: No

No connection. Floaters can be due to aging changes in the vitreous (syneresis).

In brief: No

No connection. Floaters can be due to aging changes in the vitreous (syneresis).
Dr. Robert Chang
Dr. Robert Chang
Thank
Dr. Richard Scartozzi
Ophthalmology - Retinal Surgery
1 doctor agrees

In brief: Not likely

But new floaters require a dilated retinal exam asap.

In brief: Not likely

But new floaters require a dilated retinal exam asap.
Dr. Richard Scartozzi
Dr. Richard Scartozzi
Thank
Dr. David Kira
Ophthalmology

In brief: Probably not

Floaters are generally a normal part of aging - the "debris of life.
" if they develop slowly and are not accompanied by other symptoms such as flashing lights or loss of side vision then they are usually normal.

In brief: Probably not

Floaters are generally a normal part of aging - the "debris of life.
" if they develop slowly and are not accompanied by other symptoms such as flashing lights or loss of side vision then they are usually normal.
Dr. David Kira
Dr. David Kira
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
7M people helped
Continue
108,000 doctors available
Read more answers from doctors